Announcement

Collapse
No announcement yet.

Could it be Sjorgen's?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • smunder5
    replied
    Jess,
    I forgot to mention that Bioten is specifically formulated for people who suffer with chronic dry mouth. It's supposedly the #1 recommended solution for dry mouth by nurses and pharmacists.
    Jen

    Leave a comment:


  • smunder5
    replied
    Jess,
    Have you ever tried Biotene chewing gum for your dry mouth? I used to use it when I was on Elavil, and I just bought a pack today because I just restarted Detrol which makes me terribly dry. I'm chewing it right now, and it's pretty great. No bad taste or anything, and it really helps to keep your mouth clean. It's $1.77, and I get it at a natural kind of apothecary. Check it out--it's worth it. Good luck.
    Jen

    Leave a comment:


  • Teri
    replied
    Geez, I'm in the same boat but I thought I was just 'addicted' to eye drops!!!!!!!!!! The drops really mess up that makeup job that no one really notices anyways wink

    Leave a comment:


  • icnmgrjill
    replied
    Hi Jess,

    I started with dry eyes about a year after my diagnosis and, like you, it was always worse in the morning (and/or when I was driving). After a visit to the eye doc, I learned that I had basically stopped producing the lubricating tears that we all need to get through the day. Yes, I could cry... but it was the little daily tears that keep everything moist that was reduced. What's worse, if it continued, I could have developed some corneal damage.

    So, I have eye drops on my nightstand and use eyedrops 2 or three times a night. I actually wake up more for my eyes than for my bladder.

    Just a quick note. Not every type of eyedrop works. The cheapo Hypotears and those types of red eye reducing drops are VERY IRRITATING. They have polyvinyl alcohol in them.. which aggravates my eyes. I use Tears Naturale II or Walgreens Generic or Bion Tears. They have an ingredient called hydroxymethylcellulose (or something similar).. which is very soothing.

    So, when they hurt, use some natural tears and that should help greatly!!! Talk to your doc too!

    Jill

    Leave a comment:


  • DanaW
    replied
    Hi Jessica, Whenever I take Flexeril I have a dry mouth. I have been getting really thirsty from (i think) the Ultracet. I don't take the Flexeril very often bc I also swell up the next day. (fingers) Do you ever notice that? I guess though, since it has been going on since before the new meds, it is something to get checked out. I hope you find out soon....

    Leave a comment:


  • ICNJess
    replied
    Well this has been bothering me for a few years, but I never talked to the doctor about it, well once I did but she just dismissed me. Guess I'll bring it up to the new doc.

    Thanks!

    Leave a comment:


  • ICNDonna
    replied
    If this is something fairly new for you, it could be from medications. Have you discussed it with your doctor?

    Donna

    Leave a comment:


  • vm
    replied
    I bet that is really annoying. I hope you can get to the bottom of it and get some relief!!! kissing

    Leave a comment:


  • ICNJess
    replied
    Hi Kim and ICY--

    I'm only on Flexeril for Fibro, and it doesn't say dry mouth or eyes. I'm also on the patch, Ortho Evra...Hmmm...I'm so sick of my mouth being like cotton and my dry eyes! I am contstantly walking around with burning dry eyes. Grrr.

    Thanks!
    Jess

    Leave a comment:


  • ICyuck
    replied
    Hi, Jess, I don't know if it is or not - I know an opthamologist would be able to help - but I thought that's what I had too, but it turned out to be ocular rosacea with "posterior blepharitis" in other words the oil glands in my eyes weren't working right and I had to go on doxycycline antibiotics (for the rest of my life) for this chronic condition. I also have skin rosacea, on my face, and it all came up about the same time the IC stuff did and it made me wonder if I have rosacea of the bladder or something LOL.

    Sometimes if your eyes are really red when you wake up you might have blepharitis. It's really pretty common I guess and sometimes people are helped with lid scrubs, hot compresses, etc. on the eyes but in my case none of that worked well enough and I had to go on antibiotics to clear my eyes up.

    HTHS
    Love, ICY

    Leave a comment:


  • vm
    replied
    Are you on any meds that could be causing it?

    Leave a comment:


  • ICNJess
    started a topic Could it be Sjorgen's?

    Could it be Sjorgen's?

    When I wake up in the morning my eyes are always dry, and they usually stay dry throughout the day, so much so that during an eye exam the doc commented on it.

    My mouth always feels like a ball of cotton, and there's a coat over it that just won't go away! I'm very mindful of my mouth, brushing, rinsing, flossing, but this just won't go away. Also, I am always thirsty.

    Are these some symptoms of Sjorgen's, or am I nuts?

    Thanks!

    Hugs,
    Jess grouphug
Working...
X